# SDR ZZDA2007231

- Difficulty date: June 7, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Sta 898.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP STA 898.5 INNER SPLICE CORRODED FROM LONG 26L AND 26R.  REPLACED INNER SPLICE FROM LONGERON 26 LT TO 26 RT ON STA 898.5 IAW B717 SRM 51-41-05.  MATERIAL USED 7075 T6 0.080" X 60." X 3.50".
